Thanks for the query.
It could be due to a hormonal imbalance as you are on a hormonal contraception, the depot shot that you recently had. The other cause of post-coital bleeding is an unhealthy cervix, it could be an infection, inflammation or even a sign of an early cancer of the cervix. This definitely needs an evaluation by a gynecologist. Kindly get a pap smear done as well as an ultrasound of the pelvis. The doctor may need to do further tests like blood and hormone workup as well as a colposcopy and biopsy if the reports get abnormal.
Maintain personal hygiene and avoid multiple sexual partners which could be a risk factor for cervical problems.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.